# SDR YADA20141222001

- Difficulty date: December 22, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N119AX
- Make and model: Beech 1900C
- Aircraft serial: UC43
- Aircraft time: 18,197 hours, 18,003 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 1013840961
- Condition: Broken
- Location: Door
- Part time: 5,670 hours, 4,416 cycles
- Component: Door, Bcraft
- Component part number: 1144000227
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED AIR STAIR DOOR OPERATION VERY STIFF, INSIDE DOOR HANDLE BROKE WHILE TRYING TO OPEN.  REPLACED DOOR HANDLE & LUBED DOOR SYS.
